Existence Results for Nonlinear Impulsive $q_k$-integral Boundary Value Problems
Publications de l'Institut Mathématique, _N_S_99 (2016) no. 113, p. 227
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We investigate a nonlinear impulsive $q_k$-integral boundary value problem by means of Leray--Schauder degree theory and contraction mapping principle. The conditions ensuring the existence and uniqueness of solutions for the problem are presented. An illustrative example is discussed.
Classification :
39A13, 05A13
Keywords: $q_k$-difference equation, impulse, $q_k$-integral boundary conditions, Leray--Schauder degree theory, contraction mapping principle
Keywords: $q_k$-difference equation, impulse, $q_k$-integral boundary conditions, Leray--Schauder degree theory, contraction mapping principle
@article{10_2298_PIM1613227Z,
author = {Lihong Zhang and Bashir Ahmad and Guotao Wang},
title = {Existence {Results} for {Nonlinear} {Impulsive} $q_k$-integral {Boundary} {Value} {Problems}},
journal = {Publications de l'Institut Math\'ematique},
pages = {227 },
year = {2016},
volume = {_N_S_99},
number = {113},
doi = {10.2298/PIM1613227Z},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.2298/PIM1613227Z/}
}
TY - JOUR AU - Lihong Zhang AU - Bashir Ahmad AU - Guotao Wang TI - Existence Results for Nonlinear Impulsive $q_k$-integral Boundary Value Problems JO - Publications de l'Institut Mathématique PY - 2016 SP - 227 VL - _N_S_99 IS - 113 UR - http://geodesic.mathdoc.fr/articles/10.2298/PIM1613227Z/ DO - 10.2298/PIM1613227Z LA - en ID - 10_2298_PIM1613227Z ER -
%0 Journal Article %A Lihong Zhang %A Bashir Ahmad %A Guotao Wang %T Existence Results for Nonlinear Impulsive $q_k$-integral Boundary Value Problems %J Publications de l'Institut Mathématique %D 2016 %P 227 %V _N_S_99 %N 113 %U http://geodesic.mathdoc.fr/articles/10.2298/PIM1613227Z/ %R 10.2298/PIM1613227Z %G en %F 10_2298_PIM1613227Z
Lihong Zhang; Bashir Ahmad; Guotao Wang. Existence Results for Nonlinear Impulsive $q_k$-integral Boundary Value Problems. Publications de l'Institut Mathématique, _N_S_99 (2016) no. 113, p. 227 . doi: 10.2298/PIM1613227Z
Cité par Sources :